# SDR SWAA2022031566043

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 46,826 hours, 32,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 LEADING EDGE SLAT OUTBOARD SKIN TAB IS CRACKED. / REMOVED AND REPLACED NUMBER 7 LEADING EDGE SLAT OUTBOARD SKIN TAB IAW SRM 51-40-02.
